MathSciNet Relay Station
MathSciNet bibliographic data
MR2607861 (2011f:11107) 11M32 (33B30)
Li, Zhong-Hua Higher order shuffle regularization for multiple zeta values. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2321–2333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement